American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14D20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Bumsig Kim, Andrew Kresch and Yong-Geun Oh. A compactification of the space of maps from curves. Trans. Amer. Math. Soc. 366 (2014) 51-74.
Abstract, references, and article information   
View Article: PDF

[2] Jason Lo. Moduli of PT-semistable objects II. Trans. Amer. Math. Soc. 365 (2013) 4539-4573.
Abstract, references, and article information   
View Article: PDF

[3] Adam S. Sikora. Character varieties. Trans. Amer. Math. Soc. 364 (2012) 5173-5208.
Abstract, references, and article information   
View Article: PDF

[4] Wei-Ping Li and Zhenbo Qin. $1$-point Gromov-Witten invariants of the moduli spaces of sheaves over the projective plane. Trans. Amer. Math. Soc. 363 (2011) 2551-2569. MR 2763726.
Abstract, references, and article information   
View Article: PDF

[5] Vladimir Baranovsky. Algebraization of bundles on non-proper schemes. Trans. Amer. Math. Soc. 362 (2010) 427-439. MR 2550158.
Abstract, references, and article information   
View Article: PDF

[6] Takeshi Abe. Projective normality of the moduli space of rank $2$ vector bundles on a generic curve. Trans. Amer. Math. Soc. 362 (2010) 477-490. MR 2550160.
Abstract, references, and article information   
View Article: PDF

[7] Sean Lawton. Poisson geometry of $\mathrm {SL}(3,\mathbb {C})$-character varieties relative to a surface with boundary. Trans. Amer. Math. Soc. 361 (2009) 2397-2429. MR 2471924.
Abstract, references, and article information   
View Article: PDF

[8] Jaya NN. Iyer. Murre's conjectures and explicit Chow-Künneth projectors for varieties with a nef tangent bundle. Trans. Amer. Math. Soc. 361 (2009) 1667-1681. MR 2457413.
Abstract, references, and article information   
View Article: PDF

[9] Birge Huisgen-Zimmermann. Classifying representations by way of Grassmannians. Trans. Amer. Math. Soc. 359 (2007) 2687-2719. MR 2286052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Megumi Harada and Nicholas Proudfoot. Hyperpolygon spaces and their cores. Trans. Amer. Math. Soc. 357 (2005) 1445-1467. MR 2115372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kayo Masuda. Nonlinearizable actions of dihedral groups on affine space. Trans. Amer. Math. Soc. 356 (2004) 3545-3556. MR 2055746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Indranil Biswas. Differential operators on a polarized abelian variety. Trans. Amer. Math. Soc. 354 (2002) 3883-3891. MR 1926857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Donghoon Hyeon. Principal bundles over a projective scheme. Trans. Amer. Math. Soc. 354 (2002) 1899-1908. MR 1881022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Eduardo Esteves. Compactifying the relative Jacobian over families of reduced curves. Trans. Amer. Math. Soc. 353 (2001) 3045-3095. MR 1828599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Hans U. Boden and Andrew Nicas. Universal Formulae for SU$(n)$ Casson Invariants of Knots. Trans. Amer. Math. Soc. 352 (2000) 3149-3187. MR 1695018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] W. M. Oxbury, C. Pauly and E. Previato. Subvarieties of $\mathcal{SU}_C(2)$ and $2\theta$-divisors in the Jacobian. Trans. Amer. Math. Soc. 350 (1998) 3587-3614. MR 1467474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Tohru Nakashima. Restriction of stable bundles in characteristic $p$. Trans. Amer. Math. Soc. 349 (1997) 4775-4786. MR 1451612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] W. M. Oxbury and S. M. J. Wilson. Reciprocity Laws in the Verlinde Formulae for the Classical Groups. Trans. Amer. Math. Soc. 348 (1996) 2689-2710. MR 1340183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Wei-Ping Li and Zhenbo Qin. Stable vector bundles on algebraic surfaces . Trans. Amer. Math. Soc. 345 (1994) 833-852. MR 1260204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Allan Adler and Pradeep Shukla. Formal moduli of modules over local $k$-algebras . Trans. Amer. Math. Soc. 337 (1993) 143-158. MR 1091702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Maria Lucia Fania and Elvira Laura Livorni. Polarized surfaces of $\Delta$-genus $3$ . Trans. Amer. Math. Soc. 328 (1991) 445-463. MR 992607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Lee J. McEwan. Families of rational surfaces preserving a cusp singularity . Trans. Amer. Math. Soc. 321 (1990) 691-716. MR 968419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Giorgio Bolondi and Juan C. Migliore. The structure of an even liaison class . Trans. Amer. Math. Soc. 316 (1989) 1-37. MR 968882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Rosa M. Miró-Roig. Some moduli spaces for rank $2$ stable reflexive sheaves on ${\bf P}\sp 3$ . Trans. Amer. Math. Soc. 299 (1987) 699-717. MR 869229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] P. E. Newstead. Characteristic classes of stable bundles of rank $2$ over an algebraic curve . Trans. Amer. Math. Soc. 169 (1972) 337-345. MR 0316452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1